BibTeX records: Renuka Devi V. Renuka V

download as .bib file

@article{DBLP:journals/ijmmsc/VSC04,
  author    = {Renuka Devi V. Renuka V and
               D. Sivaraj and
               T. Tamizh Chelvam},
  title     = {Properties of some {\({_\ast}\)}-dense-in-itself subsets},
  journal   = {Int. J. Math. Mathematical Sciences},
  volume    = {2004},
  number    = {72},
  pages     = {3989--3999},
  year      = {2004},
  url       = {https://doi.org/10.1155/S0161171204403391},
  doi       = {10.1155/S0161171204403391},
  timestamp = {Thu, 16 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijmmsc/VSC04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier